# SDR DL72S981462

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT E-2 LETTER CK, CRACK AT LIGHTNING HOLE VERTICAL WEB RT SIDE STA 1313.  REPAIR PER M/M 53-11-0.
